# SDR IPXA3M77486

- Difficulty date: February 25, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 63,509 hours, 12,170 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E BEADED DOUBLER CRACKED AT XOS696.2851.     REPAIRED LT WING FIXED L/E COMPT BEADED DOUBLER AT XOS696.2851 REF SRM 57-40-02,  REPAIR 15, FIG 203.
